# SDR DALA2015071504375

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB  XFS 30.00 IN VERTICAL STABILIZER L/E INNER STRUCTURE.  RIB REMOVED IAW SRM 51-30-2 AND 51-30-5 AND A NEW RIB  WAS DRILLED IAW SRM 51-10-4, AND  REPAIRED IAW SRM 55-02, FIG 27.  NEW RIB INSTALLED IAW SRM 51-30-2 AND 51-30-5.
